# SDR AC2R2018011201

- Difficulty date: January 8, 2018
- Submitted: January 12, 2018
- Operation: General aviation
- Aircraft: N292MH
- Make and model: Skrsky S92A
- Aircraft serial: 920204
- Aircraft time: 4,137 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fire Detector
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE WARNING MESSAGE ILLUMINATED.  THIS WAS A FALSE WARNING.  A CHAFED WIRE WAS DISCOVERED.
